# SDR IPXA2025031293400

- Difficulty date: March 12, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N357UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37876
- Aircraft time: 29,366 hours, 10,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876101
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N: 143T5876-101 PANEL NO.232CFF. I.A.W AMM 25-57-02-004-029 AND AMM 25-57-05-004-001 AND AMM 25-57-06-004-001 REV 144 REMOVED MAIN DECK CARGO HANDLING AND G.V.I CONDITION CHECK NORMAL.FABRICATED A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.CONDITION CHECK IS SATISFACTORY.I.A.W AMM 25-57-02-404-016 AND AMM 25-57-05-404-006 AND AMM 25-57-06-404-006 REV.144 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
